# SDR CALA2015052900458

- Difficulty date: May 29, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N39416
- Make and model: Boeing 737924ER
- Aircraft serial: 37093
- Aircraft time: 24,868 hours, 8,370 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SURFACE SKIN CRACKED AT STATION 157.10, 10 INCHES AFT OF DRAIN HOLE.  REMOVED CRACK, FABRICATED REPAIR DOUBLER & FILLER.  INSTALLED IAW SRM 55-10-01 REPAIR 11.
